# SDR SWAA2023122926850

- Difficulty date: December 2, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE ENTRY/SERVICE DOORS AT FWD GALLEY AREA 2023-748321<[01] REPLACED GIRT BAR FITTING HARDWARE ENTRY/SERVICE DOORS AT FWD GALLEY AREA IAW SOPM 20-50-01 REV NO 38;[02] CERTIFIED WORK PERFORMED.
